Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Can Bendrofluazide cause impotency ?

Hi there, I wanted to know does the medication Bendrofluazide used for hypertension , cause erectile dysfunctioning/impotence?If so, how??
Asked On : Thu, 16 Jun 2011
Answers:  3 Views:  623
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
welcome to hcm
thanks for the query
Sexual excitement causes blood to flood into the penis, filling spongy spaces called the corpora cavernosa. The increased blood pressure in the penis causes an erection and temporarily traps the blood to sustain it. Any factor that compromises blood flow to the penis will cause erectile dysfunction
so medications like thiazides(bendrofluazide) can cause ED
take care
Answered: Tue, 21 Jun 2011
I find this answer helpful
Pediatrician Dr. Sumitra Kumar Mukherjee's  Response
Thiazide diuretcs can cause erectile disfunction up to 3% to 30%. The exact mechanism is unclear, but it is thought this drug yeild a direct effect in vacular smooth muscle cells in penis eg Corpora Cavernosum also decreases smooth muscle cells to response to chemicals (Catecholamines) acting for erection. The condition respons well with Sildenafil (Vigra)
Answered: Tue, 21 Jun 2011
I find this answer helpful
  User's Response
most of the hypertentive drugs causes veso dilation but natural it will cause erectile dysfunction after prolonged use.try ayurvedic drugs for hypertension.
Answered: Thu, 16 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor